BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2004 Volume 16 >

Please use this identifier to cite or link to this item:

Title: Limiting Distributions for Lifetimes in Alternating Renewal Processes
Authors: Mitov, Kosto V.
Yanev, Nikolay M.
Keywords: Alternating Renewal Processes
Spent Working Time
Spent Waiting Time
Residual Working Time
Limiting Distributions
Infinite Mean Renewal Periods
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 16, No 1, (2004), 137p-145p
Abstract: The spent life time and the residual life time are well investigated characteristics of an ordinary renewal process. In the present paper a generalization of these lifetime processes associated with an alternating renewal process is considered. Limiting distributions are presented in the case of in finite mean renewal periods.
Description: 2000 Mathematics Subject Classification: 60K05
ISSN: 0204-9805
Appears in Collections:2004 Volume 16

Files in This Item:

File Description SizeFormat
Pliska-16-2004-137-145.pdf1.08 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License